MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 APP; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

INSULET CORPORATION OMNIPOD 5 APP; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number PT-000559
Medical Device Problem Codes Failure to Deliver (2338); Application Program Problem (2880)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The case description states that the user was unable to bolus due to it being greyed out.The physical controller was not received for investigation.Ios log files from the complaint device were uploaded to the cloud system by the user and downloaded for investigation.Inspection of the ios log files shows that on the date of occurrence, the user was able to successfully navigate to the bolus calculator screen from the home page.Once in the bolus calculator screen, it was observed that the "use sensor" button was not pressed during this time and a bolus was not delivered.However, the user was shown to be able to navigate through the bolus calculator and use the "use sensor" option in order to program and start a bolus on previous days.On the date of occurrence, the user was shown to have valid estimated glucose values (egvs) after entering the bolus calculator.No abnormalities were seen in the log files that would cause the user to be unable to complete bolus programming to deliver a bolus.The exact cause of the reported event could not be determined.No lot release records were reviewed, as the product lot number was not provided.Locked down smartphone: phone_control_ios.Omnipod software app version: 2.1.0.Operating system: 26.2.Hardware: iphone15.3.Cgm sensor type: g7.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.
 
Event or Problem Description
It was reported that the patient changed the pod and it did not connect with the sensor.Additionally, the smartbolus calculator option was grayed out.Blood glucose levels were reported to be 356 mg/dl.No medical intervention was necessary.

Brand Name
OMNIPOD 5 APP
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key24829076
Report Number3014585508-2026-19264
Device Sequence Number18753691
Product Code QFG
UDI-Device Identifier10385081120302
UDI-Public(01)10385081120302
Combination Product (Y/N)N
PMA/510(K) Number
K203768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-000559
Device Catalogue NumberM009-P-AP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown